Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 3, 2025, 2:16 AM EDT for Adams County, Scioto County, Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 2:16 AM EDT (06:16 UTC)
- Expired
- Apr 3, 2025, 2:34 AM EDT
- In force
- 18 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
The text
As transmitted.
320
WFUS51 KILN 030616
TORILN
OHC001-145-030645-
/O.NEW.KILN.TO.W.0023.250403T0616Z-250403T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
216 AM EDT Thu Apr 3 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Adams County in south central Ohio...
Northwestern Scioto County in south central Ohio...
* Until 245 AM EDT.
* At 216 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of West Union, moving east at 75 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lombardsville, Rosemount, Otway, State Route 348 at State Route
125, Wamsley, West Portsmouth, State Route 335 at State Route 776,
Turkey Creek Lake, Mcdermott, Rarden, Lucasville, Mount Joy, Bear
Creek, Blue Creek, Cedar Mills, Clarktown, West Union, and
Portsmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3870 8350 3882 8354 3896 8324 3895 8286
3876 8296
TIME...MOT...LOC 0616Z 251DEG 64KT 3880 8341
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC3 follow-up statements
583
WWUS51 KILN 030622
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
222 AM EDT Thu Apr 3 2025
OHC001-145-030645-
/O.CON.KILN.TO.W.0023.000000T0000Z-250403T0645Z/
Adams OH-Scioto OH-
222 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR EAST
CENTRAL ADAMS AND NORTHWESTERN SCIOTO COUNTIES...
At 222 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Peebles, moving east at 75 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lombardsville, Rosemount, Otway, Wamsley, West Portsmouth, State
Route 335 at State Route 776, Mcdermott, Rarden, Lucasville, Mount
Joy, Bear Creek, Blue Creek, Cedar Mills, and Clarktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3873 8339 3889 8340 3896 8324 3895 8286
3877 8295
TIME...MOT...LOC 0622Z 251DEG 64KT 3884 8327
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC898
WWUS51 KILN 030626
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
226 AM EDT Thu Apr 3 2025
OHC001-030636-
/O.CAN.KILN.TO.W.0023.000000T0000Z-250403T0645Z/
Adams OH-
226 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR EAST CENTRAL ADAMS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for south central
Ohio.
&&
LAT...LON 3895 8327 3896 8324 3895 8286 3877 8295
3874 8327
TIME...MOT...LOC 0626Z 251DEG 64KT 3886 8318
$$
OHC145-030645-
/O.CON.KILN.TO.W.0023.000000T0000Z-250403T0645Z/
Scioto OH-
226 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHWESTERN SCIOTO COUNTY...
At 226 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Lucasville, moving east at 75 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lombardsville, Mcdermott, Rosemount, Rarden, Lucasville, Mount Joy,
Otway, Bear Creek, West Portsmouth, State Route 335 at State Route
776, and Clarktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3895 8327 3896 8324 3895 8286 3877 8295
3874 8327
TIME...MOT...LOC 0626Z 251DEG 64KT 3886 8318
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC407
WWUS51 KILN 030634
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
234 AM EDT Thu Apr 3 2025
OHC145-030644-
/O.CAN.KILN.TO.W.0023.000000T0000Z-250403T0645Z/
Scioto OH-
234 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTHWESTERN SCIOTO COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for south central
Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 3895 8327 3896 8324 3895 8286 3877 8295
3874 8327
TIME...MOT...LOC 0632Z 251DEG 64KT 3891 8300
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:35 AM EDT, 41 minutes earlier.
Area forecast discussion, Apr 3, 1:35 AM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
135 AM EDT Thu Apr 3 2025
.SYNOPSIS...
Strong low pressure brings the chance of severe storms and heavy
rain this evening into tonight. Additional waves of low pressure
will cause more rounds of storms with heavy rain Thursday night
through Sunday morning.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Axis of thunderstorms moving in the area has a mixture of bowing
segments and supercells. This will continue to track across the
forecast area through the night with some decrease in intensity
expected as it gets further east. Strong shear with highly curved
hodographs support the potential for tornadoes in addition to strong
to damaging straight-line winds. Isolated large hail cannot be ruled
out but will not be the primary hazard with this event. In addition,
there will be some locally heavy rainfall, but that should be fairly
transient, so while flooding potential in non-zero, it is on the
lower end of threat.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
As the cold front moves through the area Thursday morning, dry air
likely keeps most of the day on the drier side, but PoPs continue to
be mentioned for southern Ohio, northern Kentucky, and southeast
Indiana. With the remnant cold pool boundary likely south of the
area, destabilization and severe weather appears considerably lower
than previously anticipated. This is shows well through the Day 2 SPC
Severe Weather Outlook update earlier this afternoon which limits any
severe threat to the far south (northern Kentucky and southern
Ohio). Depending on the advancement of the convective outflow
overnight, these may be lowered even more.
In response to a shortwave moving northward through the Mississippi
Valley, deep moisture advection occurs Thursday afternoon into the
evening hours. PoPs return and expand across the whole area during
the evening and into the overnight. An additional 1-2 inches is
forecast with this period, with locally higher amounts possible in
convective downpours. Isolated flash flooding is possible, but the
main concern will be the increasing coverage of areal flooding and
rising creeks and rivers due to saturated ground. Most area rivers
will begin to respond to this period of rain as a result.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
The active pattern with widespread showers and thunderstorms will
continue through the weekend as moist southwest flow aloft continues
and several waves of low pressure move east along a quasi-stationary
boundary draped across the Ohio Valley region.
By Friday morning, the boundary should be right along the Ohio
River, but it is forecast to lift north as a warm front Friday
afternoon into Friday night as a somewhat stronger surface wave
develops back to our west. Depending on how far north the front makes
it, we may get into somewhat of a lull in pcpn heading into Friday
night. However, the boundary and pcpn will sag back down into our
area from the northwest through the day on Saturday with another wave
then riding east along the boundary Saturday night into Sunday,
bringing the last round of significant pcpn.
There will be at least a low end severe threat for Friday into
Friday evening, but this will be dependent on how far the front makes
it and the amount of surface based instability that is able to
develop. There could also be a lower end severe threat across our
southeast Saturday afternoon/evening, again dependent on the exact
placement of the boundary and the amount of instability present. But
all in all, the main threat through the weekend remains the potential
for flooding, given the multiple rounds of showers/storms and
periods of heavy rain.
The main axis of heaviest QPF totals still looks to nose up into the
Tri-State area, but our entire area will see more than enough
rainfall through the weekend to result in significant rises on area
creeks and streams, as well as river flooding.
A significant pattern change will develop through the later portions
of the long term period as a deep upper level trough settles in
across the Great Lakes region. This will lead to unseasonably cool
temperatures and some lower end chances for showers Monday through
Wednesday.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Widespread showers and thunderstorms will quickly advance east
through the remainder of the night. Some IFR conditions can be
expected in heavier showers and storms. LLWS will continue until
morning as a strong LLJ moves away to the east.
A cold front will move across the TAF sites from 12Z to 15Z. Winds
will be decreasing as the front moves through. In addition, the MVFR
ceilings are forecast to improve shortly after frontal passage. This
will leave VFR conditions with westerly winds around 10 kt.
OUTLOOK...Periods of showers and thunderstorms will occur Thursday
night into Sunday. This will result in MVFR/IFR conditions from time
to time.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
080.
&&
SYNOPSIS...McGinnis
NEAR TERM...
SHORT TERM...McGinnis
LONG TERM...JGL
AVIATION...HickmanHazardous weather outlook, Apr 2, 8:16 PM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Wilmington OH 816 PM EDT Wed Apr 2 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-031000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 816 PM EDT Wed Apr 2 2025 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe storms are expected tonight. Damaging winds will be the main threat, although large hail and a few tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight.
In the hours before
Special weather statement, Apr 2, 11:23 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1123 PM EDT Wed Apr 2 2025
OHZ026-043-044-051-052-030415-
Champaign OH-Logan OH-Shelby OH-Hardin OH-Miami OH-
1123 PM EDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SHELBY...
NORTHWESTERN CHAMPAIGN...LOGAN...SOUTH CENTRAL HARDIN AND NORTHERN
MIAMI COUNTIES THROUGH 1215 AM EDT...
At 1122 PM EDT, a strong thunderstorm was located over Sidney, moving
northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Newbern, New Jerusalem, Lockington, Ridgeway, Covington, Fort
Loramie, Kiser Lake State Park, Hardin, Pemberton, Piqua, West
Mansfield, Logansville, Bloomer, Sidney, Plattsville, Port Jefferson,
Newport, Huntsville, Polo, and Rushsylvania.
This includes I-75 in Ohio between mile markers 77 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
A Tornado Watch remains in effect until 400 AM EDT for central and
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4051 8352 4040 8353 4012 8402 4003 8443
4004 8443 4034 8442 4055 8355
TIME...MOT...LOC 0322Z 239DEG 52KT 4029 8412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KCLocal storm report, Apr 3, 1:06 AM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
106 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM Tstm Wnd Gst 3 NW Lebanon 39.46N 84.25W
04/03/2025 M56 MPH Warren OH AWOS
AWOS station KI68 Warren County Airport.
&&Local storm report, Apr 3, 1:11 AM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
111 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM Tstm Wnd Gst 3 N Springboro 39.59N 84.23W
04/03/2025 M59 MPH Montgomery OH ASOS
ASOS station KMGY Dayton Wright Brothers
Airport.
&&Local storm report, Apr 3, 1:42 AM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
142 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM Tstm Wnd Gst 3 ESE Wilmington 39.43N 83.78W
04/03/2025 M58 MPH Clinton OH ASOS
ASOS station KILN Wilmington Air Park.
&&Local storm report, Apr 3, 1:43 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
143 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM Tstm Wnd Gst 2 W Turpin Hills 39.11N 84.42W
04/03/2025 M72 MPH Hamilton OH ASOS
ASOS station KLUK Cincinnati Lunken Field.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:18 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Preble, Shelby | 57 min |
| Apr 2, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 39 min |
| Apr 2, 11:23 PM EDT | Special Weather Statement | ILN | Logan, Shelby | 52 min |
| Apr 2, 11:28 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 47 min |
| Apr 2, 11:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 45 min |
| Apr 2, 11:33 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 27 min |
| Apr 2, 11:44 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 16 min |
| Apr 2, 11:48 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 27 min |
| Apr 2, 11:51 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 24 min |
| Apr 2, 11:57 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Preble | 33 min |
| Apr 3, 12:00 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Logan, Miami, Shelby | 45 min |
| Apr 3, 12:07 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami, Montgomery, Preble and 1 more | 38 min |
| Apr 3, 12:12 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Montgomery, Warren | 48 min |
| Apr 3, 12:16 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 44 min |
| Apr 3, 12:23 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 28 min |
| Apr 3, 12:47 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Greene and 4 more | 43 min |
| Apr 3, 1:00 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison, Miami, Montgomery | 45 min |
| Apr 3, 1:01 AM EDT | Tornado Warning | ILN | Greene, Montgomery, Warren | 14 min |
| Apr 3, 1:07 AM EDT | Tornado Warning | ILN | Clinton, Warren | 12 min |
| Apr 3, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Fayette, Franklin, Greene, Highland and 3 more | 46 min |
| Apr 3, 1:21 AM EDT | Tornado Warning | ILN | Brown, Clinton, Fayette, Highland | 24 min |
| Apr 3, 1:28 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 47 min |
| Apr 3, 1:32 AM EDT | Tornado Warning | ILN | Clinton, Fayette, Pickaway | 28 min |
| Apr 3, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Highland, Licking and 3 more | 50 min |
| Apr 3, 1:51 AM EDT | Tornado Warning | ILN | Adams, Brown | 24 min |
| Apr 3, 1:51 AM EDT | Tornado Warning | ILN | Pickaway, Ross | 10 min |
| Apr 3, 2:02 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Licking | 58 min |
| Apr 3, 2:09 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross, Scioto | 66 min |
| Apr 3, 2:12 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 18 min |
| Apr 3, 2:53 AM EDT | Tornado Warning | ILN | Adams, Scioto | 22 min |
| Apr 3, 3:20 AM EDT | Tornado Warning | ILN | Scioto | 25 min |
| Apr 3, 5:16 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
Nearby
Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.